On the asymptotic behavior of weakly lacunary sequences

Research output: Contribution to journalArticle

LanguageEnglish
Pages2505-2517
JournalProceedings of the American Mathematical Society
Volume139
Issue number7
StatusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

@article{3f8e18aa6f554236b6f212120ddcecef,
title = "On the asymptotic behavior of weakly lacunary sequences",
author = "Christoph Aistleitner and Istv{\'a}n Berkes and Robert Tichy",
year = "2011",
language = "English",
volume = "139",
pages = "2505--2517",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "7",

}

TY - JOUR

T1 - On the asymptotic behavior of weakly lacunary sequences

AU - Aistleitner,Christoph

AU - Berkes,István

AU - Tichy,Robert

PY - 2011

Y1 - 2011

M3 - Article

VL - 139

SP - 2505

EP - 2517

JO - Proceedings of the American Mathematical Society

T2 - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 7

ER -